Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jc90

Skin easily irritated and very sensitive after accutane

Recommended Posts

I have a problem where my skin is very very sensitive, im 6 months post accutane and its really annoying, my skin changes colour even if I lighlty dab some moisturiser on it.

Anyone else have this problem, or know anything that can help?

Edited by jc90

Share this post


Link to post
Share on other sites

It can take up to 12 months for accutane to be out of your system and even then it's not guaranteed the side-effects will go away.

I'm 4 and a bit months post and I stopped moisturising about a week ago and my skin seems to look and feel lot better. My redmarks look better, my skin isn't really dry or anything. It might be worth quitting the moisturiser. (Unless you're still dry of course)

Share this post


Link to post
Share on other sites

Well I only started using it the past week or so becuase of the cold weather here in England and my skin has been getting really dry

Share this post


Link to post
Share on other sites

ya it happens.

vitamin E helps with redness and redmarks. but u just gotta be patient. eventually itll get better

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×